# SDR SIMA201910174003

- Difficulty date: October 14, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 37,197 hours, 32,687 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166041
- Part serial: 9912084
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK 1 VALVE FAIL-C/A-FLT CREW PLACARD PACK 1 IAW MEL 21-30 AUTH # 100481D-C MOC # 624980. REMOVED AND REPLACED RELAY K0187 IAW EMB AMM 20-13-02-000-801-A AND 20-13-02-400-801-A  PER KVA. NO FIX. FOUND PACK 1 OVERTEMP ON CMC. T/S PER FIM 21-51-00-810-823-A. FOUND PACK VALVE TO BE BAD. RAR PACK VALVE IAW EMB AMM 21-51-01-000-801-A AND 21-51-01-400-801-A. OPC LEAK CHECK GOOD AT THIS TIME. MEL RESTORED. END.
